Hello there, I have a question about shortness of breath. I am 22 yrs old and I have been realizing lately every time I put my arms up for more than a minute, I get dizzy and start to feel as though I am out of breath. This is also something that happens when I am angery or mad and I yell out loud. Why is this? I have no medical history. Please reply. I want to get some insight from someone who might know a thing or two about whats probably going on with my body.
That this happens both with arms up and expressing your anger suggests that you may, unconsciously, be committing what is called a Valsalva maneuver, which raises the pressure in your chest and reduces blood flow from your heart. You should try to reproduce these 2 circumstances in your doctor's examining room. This is probably just a normal, but somewhat exaggerated, response to both these situations.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.